Valuation bases for generalized algebraic series fields


Dateien zu dieser Ressource

Prüfsumme: MD5:4da513cc4ceabf0c59568761fd73fe49

KUHLMANN, Franz-Viktor, Salma KUHLMANN, Jonathan W. LEE, 2009. Valuation bases for generalized algebraic series fields. In: Journal of Algebra. 322(5), pp. 1430-1453

@article{Kuhlmann2009Valua-638, title={Valuation bases for generalized algebraic series fields}, year={2009}, doi={10.1016/j.jalgebra.2009.05.031}, number={5}, volume={322}, journal={Journal of Algebra}, pages={1430--1453}, author={Kuhlmann, Franz-Viktor and Kuhlmann, Salma and Lee, Jonathan W.} }

<rdf:RDF xmlns:rdf="" xmlns:bibo="" xmlns:dc="" xmlns:dcterms="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dc:language>eng</dc:language> <dcterms:abstract xml:lang="eng">We investigate valued fields which admit a valuation basis. Given a countable ordered abelian group G and a real closed or algebraically closed field F with subfield K, we give a sufficient condition for a valued subfield of the field of generalized power series F((G)) to admit a K-valuation basis. We show that the field of rational functions F(G) and the field F(G)not, vert, similar of power series in F((G)) algebraic over F(G) satisfy this condition. It follows that for archimedean F and divisible G the real closed field F(G)not, vert, similar admits a restricted exponential function.</dcterms:abstract> <dc:rights>deposit-license</dc:rights> <dc:contributor>Kuhlmann, Franz-Viktor</dc:contributor> <dc:creator>Lee, Jonathan W.</dc:creator> <dc:contributor>Lee, Jonathan W.</dc:contributor> <dcterms:issued>2009</dcterms:issued> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:title>Valuation bases for generalized algebraic series fields</dcterms:title> <bibo:uri rdf:resource=""/> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:creator>Kuhlmann, Franz-Viktor</dc:creator> <dcterms:available rdf:datatype="">2011-03-22T17:45:19Z</dcterms:available> <dcterms:rights rdf:resource=""/> <dc:format>application/pdf</dc:format> <dcterms:bibliographicCitation>First publ. in: Journal of Algebra 322 (2009), 5, pp. 1430-1453</dcterms:bibliographicCitation> <dc:date rdf:datatype="">2011-03-22T17:45:19Z</dc:date> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

Kuhlmann_valuation_bases.pdf 114

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto